# SDR 9505169861

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ICE PROTECTION TEMPERATURE LOW LIGHT REMAINED ON AFTER TAKEOFF.  LIGHT EXTINGUISHED AFTER WORKING WITH CROSSFEED.  LEFT SUPPLY TEMPERATURE HIGH LIGHT THEN ILLUMINATED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT THERMAL CONTROL UNIT AND RIGHT LOW TEMPERATURE SENSOR.  OPERATIONAL CHECK OK, AND AIRCRAFT RETURNED TO SERVICE.
